# SDR 96FDEA00097

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBBL 33 TO 99 FLOOR BEAM AT 1000 FOUND CRACKED AT FLOOR BOARD ATTACHMENT HOLE, NOTE PREVIOUS CORROSION BLEND OUT AREA.  REPAIR CARRIED OUT AS PER REF SNRM 1654 FOR DETAILS ERA B53-40-27.
